# SDR YENA20090701069

- Difficulty date: July 1, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N595JB
- Make and model: Airbus A320-232
- Aircraft serial: 2286
- Aircraft time: 19,825 hours, 6,890 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079102AB
- Part serial: 454633
- Condition: Faulted
- Location: Cabin Pressure
- Part time: 19,825 hours, 6,890 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLT 1249 - BOS-IAD - CAB PR 1 FAULT FOLLOWED BY 2 ENGINES SURGING AT CRUISE FL300, DIVERTED TO JFK.  REPLACED CAB PRESS CONTROLLER NR 1 IAW AMM 21-31-34-04, OPS TEST OK.  DUE TO CABIN PRESS FLUX WITH SYSTEM 1 FAIL AND SYS 2 IN CONTROL, PRECAUTIONARY REMOVED AND REPLACED CPC2 IAW AMM 21-31-34-04, OPS TEST OK.
